# SDR ASOA201000514

- Difficulty date: April 1, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 19,867 hours, 16,975 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLOOR TRACK IN AFT CARGO AREA HAS SPOTS OF CORROSION.  R & R NR 1 FLOOR TRACK CORRODED SECTION IAW AMM 53-01-11.   (SDR CLOSED)
